# SDR SWAA2018120627401

- Difficulty date: October 4, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50308
- Part serial: 000003
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT STA 202.45 LOWER SURFACE OF THE LEADING EDGE NOSE SKIN AT ACTUATOR FITTING CRACKED.  R&R NR 6 SLAT IAW MM & SRM.
